A BEEMIAN SAMPLER: 1966-2002
29
70. M. Kriele, Spacetime: Foundations of Generol Relativity and Differential Geometry, Lecture
Notes in Physics, Springer-Verlag, Berlin, 2001.
71. W. Kundt, Note on the completeness of space-times, Zs. fiir Phys.
172
(1963), 488-489.
72. D. E. Lerner, The space of Lorentz metrics, Commun. Math. Phys.
32
(1973), 19-38.
73. J. E. Marsden, On completeness of homogeneous pseudo-Riemannian manifolds, Indiana
Univ. Math. J.
22
(1973), 1065-1066.
74. C. W. Misner, Taub-NUT space as a counterexample to almost anything, in Relativity and
Astrophysics I: Relativity and Cosmology (J. Ehlers, ed.), Amer. Math. Soc., 1967, pp. 16o-
169.
75. C. W. Misner, K. Thorne, and J. A. Wheeler, Grovitation, W. H. Freeman and Co., San
Francisco, 1973.
76. R. P. A. C. Newman, A proof of the splitting conjecture of S.-T. Yau, J. Diff. Geom.
31
(1990), 163-184.
77. K. Nomizu and H. Ozeki, The existence of complete Riemannian metrics, Proc. Amer. Math.
Soc.
12
(1961), 889-891.
78. B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New
York, 1983.
79. R. Penrose, Techniques of Differential Topology in Relativity, SIAM Regional Conference
Series in Applied Math., Vol. 7, Philadelphia, 1972.
80. P. Petersen, Riemannian Geometry, Springer-Verlag, New York, 1998.
81. T. G. Powell, Lorentzian Manifolds with Non-Smooth Metrics and Warped Products, Ph.D.
Thesis, University of Missouri-Columbia, 1982.
82. A. Romero and M. Sanchez, On Completeness of certain families of Semi-Riemannian man-
ifolds, Geom. Dedicata
53
(1994), 103-117.
83. R. K. Sachs and H. Wu, Generol Relativity for Mathematicians, GTM Series, Volume 48,
Springer-Verlag, New York, 1977.
84. M. Sanchez, Structure of Lorentzian tori with a Killing vector field, Trans. Amer. Math. Soc.
349
(1997), 1063-1080.
85. H.-J. Seifert, Global connectivity by timelike geodesics, Zs. f. Naturforsche
22a
(1967), 1356-
1360.
86. H.-J. Seifert, The causal boundary of space-times, Gen. Rel. Grav.
1
(1971), 247-259.
87.
K.
Uhlenbeck, A Morse theory for geodesics on a Lorentz manifold, Topology
14
(1975),
69-90.
88. B. Una!, Doubly Warped Products, Ph.D. Thesis, University of Missouri-Columbia, 2000.
89. B. Una!, Multiply warped products, J. Geom. Phys.
34
(2000), 287-301.
90. B. Una!, Doubly warped products, Differential Geom. Appl.
15
(2001), 253-263.
91. B. Wegner, Comments on "A Remark on totally Vicious Space-Time", J. of Geometry 36
(1989), 188.
92. P. M. Williams, Completeness and its stability on manifolds with connection, Ph.D. Thesis,
University of Lancaster, 1984.
93. N. M. J. Woodhouse, An application of Morse theory to space-time geometry, Commun.
Math. Phys. 46 (1976), 135-152.
94. S. T. Yau, Problem Section, in Ann. of Math. Studies (S. T. Yau, ed.), vol. 102, Princeton
University Press, Princeton, New Jersey, 1982, pp. 669-706.
DEPARTMENT OF MATHEMATICS, UNIVERSITY OF FLORIDA, GAINESVILLE, FLORIDA
E-mail address:
ehrlichCDmath.ufl.edu
DEPARTMENT OF MATHEMATICS, TRUMAN STATE UNIVERSITY, KIRKSVILLE, MISSOURI
E-mail address:
keasley(!ltruman.edu
Previous Page Next Page